Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.49 5-Year IF: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i3.20
pages 241-246

Flow in a Curved Porous Channel with a Rectangular Cross Section

A. A. Avramenko
Institute of Engineering Thermophysics, National Academy of Sciences of Ukraine, Kiev, Ukraine
Andrey V Kuznetsov
Department of Mechanical and Aerospace Engineering, North Carolina State University, Campus Box 7910, Raleigh, NC 27695-7910, USA

ABSTRACT

Laminar flow in a curved channel with a rectangular cross section is investigated. The channel is occupied by a fluid-saturated porous medium. The flow is driven by a constant azimuthal pressure gradient. The Brinkman extension of the Darcy law is utilized; the momentum equation takes into account the Darcy and Brinkman drag terms. An analytical solution for the velocity field is obtained using a generalized Fourier series. The velocity profile depends on the geometry of the channel (the inner and outer radii of the channel walls and the aspect ratio of the cross section) and the Darcy number.


Articles with similar content:

Start-Up Flow in a Channel or Pipe Occupied by a Fluid-Saturated Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 4
A. A. Avramenko
Magnetohydrodynamic Peristaltic Pumping Through Uniform Channel with Porous Peripheral Layer and Hall Currents
Journal of Porous Media, Vol.12, 2009, issue 9
Nabil T. M. Eldabe, H. M. Sayed, A. Y. Ghaly
EFFECTS OF SLIP ON PULSATING FLOW OF AN INCOMPRESSIBLE MICROPOLAR FLUID THROUGH A POROUS MEDIUM BETWEEN TWO PARALLEL PLATES
Journal of Porous Media, Vol.16, 2013, issue 8
T. K. V. Iyengar, Punnamchandar Bitla
Free Convection Flow of Two Immiscible Viscous Liquids Through Parallel Permeable Beds: Use of Brinkman Equation
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 1
Harmindar S. Takhar
HYDROMAGNETIC CONVECTION IN A ROTATING SYSTEM
Computational Thermal Sciences: An International Journal, Vol.2, 2010, issue 6
N. P. Singh, Manisha, Seema Raghav, Ajay Kumar Singh, Atul Kumar Singh